delivery truck icon Free Delivery Over €40
clicking icon Free Click & Collect
star icon Earn Points
0

Cetrine Allergy 10mg Tablets 30’s

Cetrine Allergy 10mg Tablets 30 Pack

Price:

10.00

Purchase this product now and earn 10 Points!

Description

Cetrine Allergy is a once daily anti-allergy medicine. The active ingredient cetirizine dihydrochloride helps to control symptoms such as hay fever, allergy to dust mites (allergic rhinitis) sneezing, a runny or itchy nose, itchy palate, itchy, red or tearing eyes and can also be used to relieve symptoms such as itching and hives (urticaria).

DIRECTIONS: Swallow the tablets with a glass of water. Can be taken with or without food.

Adults and adolescents above 12 years old: 1 tablet daily
Children between 6 and 12 years old: The usual dose is half a tablet twice a day (morning and evening).

​IMPORTANT INFORMATION ABOUT CETRINE ALLERGY TABLETS:

  • Cetrine should not be taken during pregnancy or when breast feeding unless your doctor considers it essential.
  • Please consult your doctor or pharmacist before use if you are pregnant, breastfeeding, taking any other prescription medications, regular medicines or receiving regular treatment.
  • Please read the enclosed leaflet carefully.
  • Do not exceed the stated dose, immediate medical advice should be sought in the event of an overdose.
  • Does not cause drowsiness in the majority of people but care should be taken when driving or operating machinery.
  • Like all medicines, Cetrine can cause side effects, although not everybody gets them. If you think you have any side effects or symptoms, stop using this medicine immediately and see a doctor as soon as possible.
  • If you are scheduled for allergy testing, ask your doctor if you should stop taking Cetrine for several days before testing. This medicine may affect your allergy test results.
  • ALWAYS keep out of reach and sight of children.

DO NOT USE:

  • If you are allergic to cetirizine dihydrochloride or any of the other ingredients or to hydroxyzine or piperazine derivatives (closely related active substances of other medicines)
  • If you have a severe kidney problems.
  • If you are taking other medicines containing antihistamines, including products for the relief of coughs and colds.

INGREDIENTS:Each tablet contains cetirizine dihydrochloride 10mg
Other ingredients are: lactose monohydrate, microcrystalline cellulose, colloidal anhydrous silica, magnesium stearate, hypromellose, titanium dioxide (E171) and macrogol 4000.

​​Read the patient information leaflet here!

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

{ Other Products }

You May Also Like

You may also like…

online support
24/7 online support

Call us for any order or delivery

wallet
Save up to 30%

Get offer for every day

free shipping
Free Shipping

Order over €40.

{ New Articles }

Parenting & Healthcare Advice

Healthcare with Heart